MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R37, 15X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R37, 15X100 KII OPT ZTHR 6/BX; GCJ
Model Number C0R37
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: gastric sleeve.Event description: dr.(b)(6) reported that the sleeve of the trocar is lacerated when inserting it into the patient.He had the impression that the sleeve "bent".Trocar was replaced by another.The patient was not affected.Additional info received from rep via email on 10aug2017: according to the user, the sleeve was frayed and/or torn at the lower edge.Type of intervention: n/a patient status: according to dr.(b)(6), patient was not affected.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a misshapen cannula tip.A small fracture was also observed at the tip.Based on the condition of the returned unit, it is likely that the fracture was caused by an instrument that was used during the procedure.For the misshapen cannula tip, it is likely that the cannula tip was exposed to heat.The probability and criticality of harm resulting from these failures have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received from sales representative via email on 7sep2017: the cannula was fractured during the insertion.

Brand Name
C0R37, 15X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6836619
Report Number2027111-2017-01959
Device Sequence Number16159378
Product Code GCJ
UDI-Device Identifier00607915116422
UDI-Public(01)00607915116422(17)200125(30)01(10)1288484
Combination Product (Y/N)N
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/25/2020
Device Model NumberC0R37
Device Catalogue Number101414401
Device Lot Number1288484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer08/10/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1